MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 6947M72
Medical Device Problem Codes Fracture (1260); High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead had a confirmed fracture.The lead had high and undefined pacing impedance and delivered an inappropriate shock.The lead was initially programmed off and subsequently explanted and replaced.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned and analyzed.Analysis indicated, the distal conductor of the lead developed a fracture, due to flexing while in vivo.The outer insulation was ruptured.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr, parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DRUG-ELUTING PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key10220539
Report Number2649622-2020-12562
Device Sequence Number2134003
Product Code NVY
UDI-Device Identifier00643169550964
UDI-Public00643169550964
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/13/2018
Device Model Number6947M72
Device Catalogue Number6947M72
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DVAB1D4 ICD; DVAB1D4 ICD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age74 YR